Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/family-pregnancy/f/pregnancy/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    Abdominal Pain w/ Provera/Metformin
    avatar
    johnnab posted:
    I am having severe abdominal pains after taking Provera and Metformin for 4 days. I am taking it with food (lunchtime) and then by the time I eat supper every night I start having intense cramping and gas pains(?). I am able to have BM which makes it feel better. Is this a normal side effect for these medicines?


    Helpful Tips

    New Committee Opinion on Female Fertility TestingExpert
    New Guidelines on Fertility Testing! American Society for Reproductive Medicine (ASRM) released a Committee Opinion on evaluation of the ... More
    Was this Helpful?
    9 of 9 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Fertility Center